• maggieames maggieames
    June 29, 2009
    When to stop Tysabri...
    maggieames maggieames
    June 29, 2009

    Is there any way to know when you should stop the tysabri treatments prior to PML? I certainly do not want to be diagnosed with PML and I'm sure I'm not the only one. I've had 27 IV infusions...the latest death (I think) had 35. Is there a time to stop the treatments??

    READ MORE

FROM OUR EXPERTS

  • Lisa Emrich
    Health Guide
    June 30, 2009
    Lisa Emrich
    Health Guide
    June 29, 2009

    Hi Maggie,

     

    This is truly an issue on many Tysabri users' minds.  I don't know the answer and I'm not even sure if the specialists know the answer.  Talk to your neurologist.  Discuss the pros and cons.  Discuss what symptoms to really look out for if PML is suspected.

     

    I've read (through the internet grapevine) that there are patients who are taking "Tysabri vacations" but I do not know anything specific about that.  By the way, how are you doing on Tysabri?  Is it working well for you?  If so, that is great!!

     


FROM OUR COMMUNITY

  • thelambsink August 06, 2010
    thelambsink
    June 29, 2009

    hey folks, thelambsink here. I have been on TYSABRI since feb,2008. other then being leary of P.M.L I am comfortable with this med. I feel flush,achy and weak after the infusion but it passes after about five days. The only way you should stop this med is if you are having symptoms of P.M.L I have found out recently I have allergies and I fear that some of the ingrediants in this med could be one of them. I plan on stopping this med just to see what differences there may be. I have already had about thirty visits and if I find any future drawbacks I WILL STOP TYSABRI.  Oh my allergy problem is HEMACHROMATOSIS. PEOPLE WITH M.S. HAVE THESE PROBLEMS may I suggest an allergist. BYE FOR NOW thelambsink@netzero.net

    READ MORE
  • Kara May 31, 2011
    Kara
    June 29, 2009

    I have had 55...56 tomorrow infusions of Tysabri.  I will be tested for the virus tomorrow and then I will go from there.  You really have to be in tune with your body to take Tysabri and know the benefits versus the consequences of the medicine.

    Dont know if that helps?????
    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.